# SDR USAA040854

- Difficulty date: October 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, .3750 INCH CRACK, STA 540 BETWEEN RT IB SEAT TRACK, RBL 24.75 AND CRT FLOOR SUPPORT BEAM BL 0.  DEFECTIVE PART, REPLACED WITH IDENT PN IAW MFG DWG 65-46819.
